# SDR DALA2025042203127

- Difficulty date: April 17, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N378DN
- Make and model: Airbus A321-211
- Aircraft serial: 8822
- Aircraft time: 18,098 hours, 7,658 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3078 DOOR 2L INDICATED IT WAS ARMED ON THE GROUND BUT INDICATED DISARMED IN THE AIR FLIGHT ATTENDANT VERIFIED IT WAS STILL ARMED CORRECT INDICATION APPEARED AGAIN 5 MIN LATER MCC NOTIFIED. CORRECTIVE ACTION: R/R SLIDE PROX SWITCH 7WN1 PER AIRBUS AMM 52-73 AND ADJUSTMENT CHECK PER AIRBUS AMM 52-71. DOOR ARMING AND INDICATIONS CHECK NORMAL. MEL/PLAC RMVD. (7092468)
